MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. MONICA NOVII WIRELESS PATCH SYSTEM; UTERINE ELECTROMYOGRAPHIC MONITOR

CRITIKON DE MEXICO S. DE R.L. DE C.V. MONICA NOVII WIRELESS PATCH SYSTEM; UTERINE ELECTROMYOGRAPHIC MONITOR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Ge healthcare's investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no patient information available to date.Block b2 date of death: not provided block b3 incident date: not provided.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
 
Event or Problem Description
The hospital alleged a fetal death after the clinician did prolonged trouble shooting while a fetal monitor device was in use.It was reported by the hospital that the device did not fail, and it was alleged that the event was caused by use error by the attending nurse.Ge healthcare will submit a follow-up report when the investigation has been completed.
 
Additional Manufacturer Narrative
Ge healthcare's (gehc) investigation has been completed.Despite multiple attempts, the end user would not provide further details related to the cause of the fetal demise, however, the end user confirmed that the novii device did not contribute to the adverse event.  the end user indicated that the clinician's actions/proficiency may have been contributing factors to the adverse event.

Brand Name
MONICA NOVII WIRELESS PATCH SYSTEM
Common Device Name
UTERINE ELECTROMYOGRAPHIC MONITOR
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key20210908
Report Number3008729547-2024-00015
Device Sequence Number7450650
Product Code OSP
UDI-Device Identifier00840682142700
UDI-Public(01)00840682142700(10)106380(11)191001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/20/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown